# SDR 96ZZZX2920

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N109TS
- Make and model: Agusta A109A2
- Aircraft serial: 7276
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cabin
- Part time: 2,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CABIN BULKHEAD LOCATED AT STA + 3.5 METERS, AT WATERLINE + 1 METER (LEFT SIDE), 3 INCH CRACK FROM INSPECTION LIGHTENING HOLE TO BOTTOM OF LT MAIN ROTOR TRANSMISSION VERTICAL STRUT ATTACH BRACKET.  SUSPECT BULKHEAD FABRICATED FROM MATERIAL TOO 'THIN' TO ALLOW FOR HIGH GROSS-WEIGHT OPERATION, OR MANUFACTURING FLAW.
